# SDR 20010416CW019

- Difficulty date: March 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N99FN
- Make and model: Lear 35A
- Aircraft serial: 071
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301320870
- Part serial: 01490535
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TREAD COMPLETELY SEPARATED FROM TIRE CAUSING DAMAGE TO WHEEL AND GEAR DOOR ASSEMBLIES.  INCIDENT OCCURED AT TAKE OFF FROM DEPLOYED LOCATION,  CREW HEARD AN UNUSUAL NOISE.  ALL PARAMETERS NORMAL AND RECOVERED.  AIRCRAFT LANDED AND TIRE DID NOT DEFLATE.  ASSUME TIRE IS DEFECTIVE FROM MANUFACTURER, NEED TO DETERMINE CAUSE.  ASSEMBLY HAS A TOTAL OF 20 LANDINGS.
